# SDR V6NA2021102901

- Difficulty date: October 28, 2021
- Submitted: November 7, 2021
- Operation: Air carrier
- Aircraft: N60HJ
- Make and model: Lear 60LEAR
- Aircraft serial: 378
- Aircraft time: 6,691 hours, 4,599 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Cracked
- Location: Fs 78.00
- Part time: 6,691 hours, 4,599 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, DISCOVERED TWO INCH CRACK RUNNING LONGITUDINALLY ON RIGHT SIDE OF NOSE LANDING GEAR WHEEL WELL THROUGH EXISTING FASTENER HOLE. CRACK LOCATION WAS OUTSIDE THE PRESSURE VESSEL. DAMAGE AREA WAS REMOVED AND ALUMINUM FLUSH PATCH INSTALLED PER FAA DER APPROVED DATA.
